Hospitals are filling up with people who have suffered serious adverse reactions to the experimental Covid vaccines according to NHS Doctors.
Numerous reports have been made of people turning up to A&E with serious health complaints due to the AstraZeneca viral vector jab across the UK including London, the South, the North West, the East of England and the Midlands. With senior NHS staff describing how alarmed they are at the sheer quantity of patients coming through the door.
One doctor working in London described how their department was “swamped” with patients attending with adverse reaction to the AstraZeneca jab after being sent by their GP.
“We will have to rapidly come up with a hospital pathway and policy to risk stratify these people. Our haematologists are working on this,” the doctor said.
Another consultant consultant from elsewhere in the UK said “We have seen huge numbers of AstraZeneca jab-associated adverse reactions being sent in and, like all EDs, we’re scrabbling to cobble together some guidance so as to sensibly reduce the number needing investigation.
“I gather some units are really, really struggling with this. It would be lovely, of course, if there was more direction from NHS England and Improvement, especially given we were already struggling with a huge rise in ED attendances across the UK before this extra challenge.”
That simply isn’t true though as thanks to a Daily Expose investigation we uncovered that A&E attendance has actually been up to 60% down across the UK since the first lockdown was announced back in March 2020.
A divisional director of medicine working in the West Midlands also described how they now expected to “see increased awareness of headaches and other neurological symptoms in people who had been recently vaccinated”, while an acute medicine consultant in London said they expected a “spike in similar cases in all areas”.
Dr Katherine Henderson, the president of the Royal College of Emergency Medicine, confirmed this was the case as she said “It’s definitely a thing. Colleagues across England are reporting this. All A&E departments are seeing an increase in the number of people reporting concerns after having the AstraZeneca vaccine.”
An NHSE/I statement said that “the NHS will continue to offer a vaccine that is right for the individual. As the Medicines and Healthcare products Regulatory Agency and Joint Committee on Vaccination and Immunisation have said, serious side effects are extremely rare and PHE has issued updated advice on when individuals should seek urgent medical advice.”
Again also not quite true, as we’ve been uncovering since the first report on adverse reactions to the Covid vaccines reported to the MHRA Yellow Card scheme came out. You can find our latest analysis of the tenth report here.
The European Medicines Authority has also announced it is investigating after five people who had the AstraZeneca jab developed capillary leak syndrome. The rare condition results in blood leaking from tiny vessels into muscles which can cause a sudden drop in blood pressure. If left untreated this can cause organ failure.
What’s clear is that the authorities are doing their best to downplay these events in order to justify their disturbing craving to vaccinate every man, woman, and child across the United Kingdom against a disease that statistically kills less than 0.2% of those it infects and mostly those aged over 85 with serious underlying health conditions.
Will you be having the jab when called upon?
Subscribe now to make sure you receive the latest uncensored news in your inbox…
Your Government & Big Tech organisations
such as Google, Facebook, Twitter & PayPal
are trying to silence & shut down The Expose.
So we need your help to ensure
we can continue to bring you the
facts the mainstream refuse to…
We’re not funded by the Government
to publish lies & propaganda on their
behalf like the mainstream media.
Instead, we rely solely on our support. So
please support us in our efforts to bring you
honest, reliable, investigative journalism
today. It’s secure, quick and easy…